The axiomatization of randomness

Journal of Symbolic Logic 55 (3):1143-1167 (1990)
We present a faithful axiomatization of von Mises' notion of a random sequence, using an abstract independence relation. A byproduct is a quantifier elimination theorem for Friedman's "almost all" quantifier in terms of this independence relation
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 14,230
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Gérard G. Emch (2005). Probabilistic Issues in Statistical Mechanics. Studies in History and Philosophy of Science Part B 36 (2):303-322.
Similar books and articles

Monthly downloads

Added to index


Total downloads

4 ( #383,052 of 1,699,588 )

Recent downloads (6 months)

2 ( #269,935 of 1,699,588 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.